Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Extracted wisdom tooth. Took dalacin antibiotics. Having itching, white coating on tongue, bitter taste, heart burn, acid reflux. Remedy?

I had my wisdom tooth extracted 2 weeks back and i was on Dalacin for 5 days. After completing my antibiotics, I suddenly developed itching especially on the hands and palms followed by white coating of tongue & bitter taste. I also had heart burn and acid reflux initially. The itching and reflux subsided after taking antihistamine and antacids but the tongue problem still persists. I cannot talk properly beacuse of this tongue swelling and there is also a slight face puffiness. Kindly advise.
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  110
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
The problems described are possible due to the side effects of the drug dalacin consumed by some patients. The persisting problem of the tongue and face might also subside in due course. One can go for antiseptic betadine gargles and some anti fungal local application. However, if the problem persists, all routing investigations of blood should be done with a reservation for any special tests if necessary later.
Answered: Sat, 30 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor